Invariance Principles and Asymptotic Constancy of Solutions of Precompact Functional Differential Equations
Mathematics and Natural Sciences
We apply the method of Liapunov functions to obtain a new invariance principle for a class of nonautonomous functional differential equations. An asymptotic stability result is applied to an equation from population dynamics.
Tohoku Mathematical Journal
Hornor, W. E.
(1990). Invariance Principles and Asymptotic Constancy of Solutions of Precompact Functional Differential Equations. Tohoku Mathematical Journal, 42(2), 217-229.
Available at: https://aquila.usm.edu/fac_pubs/7456